# SDR ASAA2017120822826

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,143 hours, 6,516 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND, AUTOTHROTTLES FAILED TO DISENGAGE AFTER TOUCHDOWN. HAD TO MANUALLY DISCONNECT AUTOTHROTTLES. TAKE OFF WARNING HORN INTERMITTENTLY SOUNDED. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF B737-900 FIM 22-11 TASK 801. TEST PASSED WITH NO FAULTS LOGGED ON LAST 4 FLT LEGS. ACCOMPLISHED LAND VERIFY TEST, BITE GRP #49, REF B737-900 AMM 22-11-00/201. ALL TESTS PASSED WITH NO FAULTS. ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST REF AMM 22-31-00-710-801. ALL TEST PASSED WITH NO FAULTS.
